Numerische Mathematik

, Volume 8, Issue 3, pp 203–216

Iterative refinement of the solution of a positive definite system of equations

  • R. S. Martin
  • G. Peters
  • J. H. Wilkinson
Handbook Series Linear Algebra

DOI: 10.1007/BF02162558

Cite this article as:
Martin, R.S., Peters, G. & Wilkinson, J.H. Numer. Math. (1966) 8: 203. doi:10.1007/BF02162558

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • R. S. Martin
    • 1
  • G. Peters
    • 1
  • J. H. Wilkinson
    • 1
  1. 1.National Physical Laboratory Mathematics DivisionTeddington, MiddlesexGreat Britain

Personalised recommendations